MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7840
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that vessel dissection occurred.An expo guide catheter was selected for use.During a diagnostic heart catheterization as they were shooting the left internal mammary artery (lima), flow limiting dissection occurred.Stents were used to treat the dissection.No patient complications were reported and the patient status is fine.

Brand Name
EXPO GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8429728
Report Number2134265-2019-02466
Device Sequence Number2639785
Product Code DQO
UDI-Device Identifier08714729187691
UDI-Public08714729187691
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2020
Device Model Number7840
Device Catalogue Number7840
Device Lot Number0060156624
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;